# SDR DALA12006080918

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 62,242 hours, 48,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THEY HAD NO CONTROL OF THE EMERGENCY PATHWAY LIGHTING IN THE CABIN, THEY WOULD COME ON WHEN ALL AIRCRAFT POWER WAS OFF.  MAINTENANCE FOUND THE POWER SUPPLY (B5-104) IN THE CABIN CEILING TO BE MISWIRED.  THE POWER SUPPLY WAS REWIRED AND IT RETURNED TO AN OPERATIONAL CONDITION.
